Sur le domaine d'existence d'une fonction analytique.
Commentarii mathematici Helvetici (1937/38)
- Volume: 10, page 302-305
- ISSN: 0010-2571; 1420-8946/e
Access Full Article
topHow to cite
topBesse, Jean. "Sur le domaine d'existence d'une fonction analytique.." Commentarii mathematici Helvetici 10 (1937/38): 302-305. <http://eudml.org/doc/138707>.
@article{Besse1937/38,
author = {Besse, Jean},
journal = {Commentarii mathematici Helvetici},
keywords = {Complex functions},
pages = {302-305},
title = {Sur le domaine d'existence d'une fonction analytique.},
url = {http://eudml.org/doc/138707},
volume = {10},
year = {1937/38},
}
TY - JOUR
AU - Besse, Jean
TI - Sur le domaine d'existence d'une fonction analytique.
JO - Commentarii mathematici Helvetici
PY - 1937/38
VL - 10
SP - 302
EP - 305
KW - Complex functions
UR - http://eudml.org/doc/138707
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.